Differential and Integral Equations

On the global existence and stability of 3-D viscous cylindrical circulatory flows

Zhang Lin and Huicheng Yin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we are concerned with the global existence and stability of a 3-D perturbed viscous circulatory flow around an infinite long cylinder. This flow is described by 3-D compressible Navier-Stokes equations. By introducing some suitably weighted energy spaces and establishing a priori estimates, we show that the 3-D cylindrical symmetric circulatory flow is globally stable in time when the corresponding initial states are perturbed suitably small.

Article information

Source
Differential Integral Equations, Volume 32, Number 5/6 (2019), 337-358.

Dates
First available in Project Euclid: 3 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1554256870

Mathematical Reviews number (MathSciNet)
MR3938343

Zentralblatt MATH identifier
07146557

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations 35L65: Conservation laws 35L67: Shocks and singularities [See also 58Kxx, 76L05] 76N15: Gas dynamics, general

Citation

Yin, Huicheng; Lin, Zhang. On the global existence and stability of 3-D viscous cylindrical circulatory flows. Differential Integral Equations 32 (2019), no. 5/6, 337--358. https://projecteuclid.org/euclid.die/1554256870


Export citation